American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] George M. Bergman. Every module is an inverse limit of injectives. Proc. Amer. Math. Soc. 141 (2013) 1177-1183.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Adamus, Edward Bierstone and Pierre D. Milman. An inductive analytic criterion for flatness. Proc. Amer. Math. Soc. 140 (2012) 3703-3713.
Abstract, references, and article information   
View Article: PDF

[3] Jia-Feng Lü. On an example of $\delta $-Koszul algebras. Proc. Amer. Math. Soc. 138 (2010) 3777-3781. MR 2679600.
Abstract, references, and article information   
View Article: PDF

[4] Leila Khatami, Massoud Tousi and Siamak Yassemi. Finiteness of Gorenstein injective dimension of modules. Proc. Amer. Math. Soc. 137 (2009) 2201-2207. MR 2495252.
Abstract, references, and article information   
View Article: PDF

[5] Grigory Garkusha and Mike Prest. Classifying Serre subcategories of finitely presented modules. Proc. Amer. Math. Soc. 136 (2008) 761-770. MR 2361847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luigi Salce. On finitely injective modules and locally pure-injective modules over Prüfer domains. Proc. Amer. Math. Soc. 135 (2007) 3485-3493. MR 2336561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] François Couchot. Localization of injective modules over valuation rings. Proc. Amer. Math. Soc. 134 (2006) 1013-1017. MR 2196032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. Khashyarmanesh and Sh. Salarian. On the rings whose injective hulls are flat. Proc. Amer. Math. Soc. 131 (2003) 2329-2335. MR 1974629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Janusz Adamus. Natural bound in Kwieci{n}ski's criterion for flatness. Proc. Amer. Math. Soc. 130 (2002) 3165-3170. MR 1912993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edgar E. Enochs, Juan Martínez Hernández and Alberto del Valle. Coherent rings of finite weak global dimension. Proc. Amer. Math. Soc. 126 (1998) 1611-1620. MR 1443151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edgar Enochs and Jinzhong Xu. On invariants dual to the Bass numbers. Proc. Amer. Math. Soc. 125 (1997) 951-960. MR 1363457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edgar E. Enochs, Overtoun M. G. Jenda and Jinzhong Xu. Foxby duality and Gorenstein injective and projective modules. Trans. Amer. Math. Soc. 348 (1996) 3223-3234. MR 1355071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jin Zhong Xu. The existence of flat covers over Noetherian rings of finite Krull dimension . Proc. Amer. Math. Soc. 123 (1995) 27-32. MR 1242111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Belshoff, Edgar E. Enochs and Jin Zhong Xu. The existence of flat covers . Proc. Amer. Math. Soc. 122 (1994) 985-991. MR 1209416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Luchezar L. Avramov, Hans-Bjørn Foxby and Jack Lescot. Bass series of local ring homomorphisms of finite flat dimension . Trans. Amer. Math. Soc. 335 (1993) 497-523. MR 1068924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carl Faith. Defeat of the ${\rm FP}\sp 2{\rm F}$ conjecture: Huckaba's example . Proc. Amer. Math. Soc. 116 (1992) 5-6. MR 1097343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Silvana Bazzoni. Injective dimension of some divisible modules over a valuation domain . Proc. Amer. Math. Soc. 103 (1988) 357-362. MR 943045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Clark. On a question of Faith in commutative endomorphism rings . Proc. Amer. Math. Soc. 98 (1986) 196-198. MR 854017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edgar Enochs. Flat covers and flat cotorsion modules . Proc. Amer. Math. Soc. 92 (1984) 179-184. MR 754698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William C. Brown and Sarah Glaz. Some counterexamples concerning a differential criterion for flatness . Proc. Amer. Math. Soc. 81 (1981) 505-510. MR 601717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sarah Glaz. Differential criteria for flatness . Proc. Amer. Math. Soc. 79 (1980) 17-22. MR 560576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1